MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number 460990471
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is available for evaluation.It has not been received.The investigation is pending.
 
Event or Problem Description
Event occurred regarding a monitoring kit w/ safeset¿ ii, 03 ml flush device & marvelous valve where it was stated in the report "that a-line tubing broke off in tubing.".There was patient involvement, but no patient harm reported.
 
Additional Manufacturer Narrative
Device was received on 9/17/2025.Investigation summary: the reported complaint of separation was confirmed.However, the extension set is not an icu medical set.During visual inspection the extension was observed to be cut or separated, and no anomalies were observed on the monitoring kit.When the rest of the set was primed and pressure leak tested (equipment cal id: (b)(4)) per psp.X.Mk, no leaks were observed.The probable cause is unknown.A device history record review could not be conducted because no lot number(s) was/were identified.

Brand Name
MONITORING KIT W/SAFESET¿ II, 03 ML FLUSH DEVICE & MARVELOUS VALVE
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa.
MX 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22903740
Report Number9617594-2025-01756
Device Sequence Number8001042
Product Code DRS
UDI-Device Identifier00840619069087
UDI-Public00840619069087
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K061573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number460990471
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer10/01/2025
Initial Report FDA Received Date08/27/2025
Supplement Report FDA Received Date10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown